3 hours after Dara infusion with Dex I started getting hand and foot cramps (not new at all, but..) something has been cramped now for 16 continuous hours (right now, my right hand. Makes typing easy...)
Am I alone?
Has anyone found a good way to attack this?
I have them in my feet and calves. I use aspercreme at night; it helps. A friend to me to start taking a tbsp of organic apple cider vinegar daily. I might try it.
My experience was not cramps but restless leg. It happened during infusion of Dara with Dex. My legs just were restless. I constantly have to move it or hit them against each other. My nurse said it was a common reaction they see on their patients so patients just walk if off around the unit during infusion. It did not persist though post transfusion for me. Keep moving your cramped limb. I hope your electrolyte levels are ok especially your potassium level.Sometimes they can be the culprit behind cramps. I pray you feel better.
Thanks, I'll try both.
Thanks. I am having electrolytes measured Monday.